SOOCHOW JOURNAL OF MATHEMATICS

Volume 31, No. 3, pp. 309-319, July 2005




SOME INEQUALITIES FOR SUBMANIFOLDS IN LOCALLY

CONFORMAL ALMOST COSYMPLECTIC MANIFOLDS


BY


XINGXIAO LI, GUANGYUE HUANG AND JIANLOU XU



Abstract. Motivated by [4], the inequalities for invariant submanifolds involving totally real sectional curvature and the scalar curvature are given. Moreover, the equality cases are also discussed.

-------------------------

Received January 7, 2004; revised June 8, 2004.

AMS Subject Classification. 53C40.

Key words. locally conformal almost cosymplectic manifold, invariant submanifold.

Supported by NSF of Henan, P.R. China.